# SDR UALA2012032001809

- Difficulty date: March 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 49,564 hours, 20,040 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7114C
- Part serial: 43898
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN RAMP NOTIFIED CREW OF FIRE IN TAIL CONE OF ENG 2.  FIRE LASTED FOR 5 MINS.  PER OPBLM REPLACE OIL SCAV PUMP NR 2 ENG.  REMOVED PUMP.  REPLACED SCAVENGE PUMP PER MM AND SCAVENGE VALVE PER MM, RAN ENGINE OPS CHECK OK.
